Stopping of functionals with discontinuity at the boundary of an open set

Palczewski, J and Stettner, L (2011) Stopping of functionals with discontinuity at the boundary of an open set. Stochastic Processes and their Applications, 121 (10). 2361 - 2392. ISSN 0304-4149

Abstract

Metadata

Authors/Creators:
  • Palczewski, J
  • Stettner, L
Copyright, Publisher and Additional Information: © 2011, Elsevier. This is an author produced version of a paper published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Optimal stopping; Feller-Markov process; discontinuous functional; penalty method; time
Dates:
  • Published: October 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Jun 2014 08:37
Last Modified: 29 Jan 2018 11:40
Published Version: http://dx.doi.org/10.1016/j.spa.2011.05.013
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.spa.2011.05.013

Share / Export

Statistics